Alert archive / Nebraska / Red Flag Warnings in 2026
Red Flag Warning 6, NWS North Platte, NE
NWS North Platte, NE issued this red flag warning at Feb 16, 2026, 10:26 AM MST for 26 counties in Nebraska. It took effect at Feb 17, 2026, 11:00 AM MST. It was in force for 10 hr. 1 report came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Feb 16, 2026, 10:26 AM MST (17:26 UTC)
- In effect from
- Feb 17, 2026, 11:00 AM MST
- Expired
- Feb 17, 2026, 9:00 PM MST
- In force
- 10 hr
- Issued by
- NWS North Platte, NE
All 26 counties
Arthur County, NE, Blaine County, NE, Boyd County, NE, Brown County, NE, Chase County, NE, Cherry County, NE, Custer County, NE, Deuel County, NE, Frontier County, NE, Garden County, NE, Garfield County, NE, Grant County, NE, Hayes County, NE, Holt County, NE, Hooker County, NE, Keith County, NE, Keya Paha County, NE, Lincoln County, NE, Logan County, NE, Loup County, NE, McPherson County, NE, Perkins County, NE, Rock County, NE, Sheridan County, NE, Thomas County, NE, Wheeler County, NE
The radar
The North Platte radar (KLNX), 25 km from the middle of the area, began a volume at 17:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 17, 7:19 PM MST | NON-TSTM WND GST 76 | Valentine, NE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The text
As transmitted.
552 WWUS83 KLBF 161726 RFWLBF URGENT - FIRE WEATHER MESSAGE National Weather Service North Platte NE 1126 AM CST Mon Feb 16 2026 ...THIS IS A PARTICULARLY DANGEROUS SITUATION... NEZ204-210-170300- /O.UPG.KLBF.FW.A.0003.260217T1800Z-260218T0200Z/ /O.NEW.KLBF.FW.W.0006.260217T1800Z-260218T0200Z/ Eastern Panhandle/Crescent Lake NWR-Frenchman Basin- 1026 AM MST Mon Feb 16 2026 ...PARTICULARLY DANGEROUS SITUATION RED FLAG WARNING IN EFFECT FROM 11 AM TO 7 PM MST TUESDAY FOR WESTERN AND SOUTHWEST NEBRASKA... The National Weather Service in North Platte has issued a Particularly Dangerous Situation Red Flag Warning for near record temperatures, very low humidity, and strong west winds, which is in effect from 11 AM to 7 PM MST Tuesday. The Fire Weather Watch is no longer in effect. * AFFECTED AREA...Fire Weather Zone 204 Eastern Panhandle/Crescent Lake NWR and Fire Weather Zone 210 Frenchman Basin. * TIMING...11 AM to 7 PM MST (Noon to 8 PM CST) Tuesday. * WINDS...West 25 to 35 mph with gusts up to 55 mph. * RELATIVE HUMIDITY...As low as 10 to 15 percent. * TEMPERATURES...In the upper 60s to 70s. * LIGHTNING...None expected. * IMPACTS...This is a Particularly Dangerous Situation. If fires start, they will spread rapidly and will be extremely difficult to control. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$ NEZ206-208-209-219-170300- /O.UPG.KLBF.FW.A.0003.260217T1800Z-260218T0200Z/ /O.NEW.KLBF.FW.W.0006.260217T1800Z-260218T0200Z/ Sandhills/Valentine NWR/Nebraska National Forest- Niobrara Valley/Fort Niobrara NWR/Samuel R McKelvie National Forest-Loup Rivers Basin-Loess Plains- 1126 AM CST Mon Feb 16 2026 ...RED FLAG WARNING IN EFFECT FROM NOON TO 8 PM CST TUESDAY FOR MUCH OF THE SANDHILLS INTO CENTRAL AND NORTH CENTRAL NEBRASKA... The National Weather Service in North Platte has issued a Red Flag Warning for near record temperatures, very low humidity, and strong west winds, which is in effect from noon to 8 PM CST Tuesday. The Fire Weather Watch is no longer in effect. * AFFECTED AREA...Fire Weather Zone 206 Sandhills/Valentine NWR/Nebraska National Forest, Fire Weather Zone 208 Niobrara Valley/Fort Niobrara NWR/Samuel R McKelvie National Forest, Fire Weather Zone 209 Loup Rivers Basin and Fire Weather Zone 219 Loess Plains. * TIMING...Noon to 8 PM CST (11 AM to 7 PM MST) Tuesday. * WINDS...West 20 to 30 mph with gusts up to 45 mph. * RELATIVE HUMIDITY...As low as 10 to 20 percent. * TEMPERATURES...Upper 60s to 70s. * LIGHTNING...None expected. * IMPACTS...Any fire starts will have a high potential to spread rapidly and will be difficult to control. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$ Brown
3 follow-up statements
514 WWUS83 KLBF 170604 RFWLBF URGENT - FIRE WEATHER MESSAGE National Weather Service North Platte NE 1204 AM CST Tue Feb 17 2026 ...THIS IS A PARTICULARLY DANGEROUS SITUATION... NEZ204-210-219-180200- /O.CON.KLBF.FW.W.0006.260217T1800Z-260218T0200Z/ Eastern Panhandle/Crescent Lake NWR-Frenchman Basin-Loess Plains- 1204 AM CST Tue Feb 17 2026 /1104 PM MST Mon Feb 16 2026/ ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON CST /11 AM MST/ TO 8 PM CST /7 PM MST/ TODAY FOR WESTERN AND SOUTHWEST NEBRASKA... * AFFECTED AREA...Fire Weather Zone 204 Eastern Panhandle/Crescent Lake NWR, Fire Weather Zone 210 Frenchman Basin and Fire Weather Zone 219 Loess Plains. * TIMING...11 AM to 7 PM MST (Noon to 8 PM CST) Today. * WINDS...West 30 to 40 mph with gusts 45 to 55 mph. Highest gusts will be in the western Sandhills and southeastern Nebraska Panhandle. * RELATIVE HUMIDITY...As low as 11 percent. * TEMPERATURES...68 to 75 degrees. * LIGHTNING...None expected. * IMPACTS...This is a Particularly Dangerous Situation. If fires start, they will spread rapidly and will be extremely difficult to control. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$ NEZ206-208-209-180200- /O.CON.KLBF.FW.W.0006.260217T1800Z-260218T0200Z/ Sandhills/Valentine NWR/Nebraska National Forest- Niobrara Valley/Fort Niobrara NWR/Samuel R McKelvie National Forest-Loup Rivers Basin- 1204 AM CST Tue Feb 17 2026 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 8 PM CST TODAY FOR MUCH OF THE SANDHILLS INTO CENTRAL AND NORTH CENTRAL NEBRASKA... * AFFECTED AREA...Fire Weather Zone 206 Sandhills/Valentine NWR/Nebraska National Forest, Fire Weather Zone 208 Niobrara Valley/Fort Niobrara NWR/Samuel R McKelvie National Forest and Fire Weather Zone 209 Loup Rivers Basin. * TIMING...Noon to 8 PM CST (11 AM to 7 PM MST) Today. * WINDS...West 20 to 30 mph with gusts 35 to 45 mph. Highest gusts will be in zone 206. * RELATIVE HUMIDITY...As low as 13 percent. * TEMPERATURES...68 to 75 degrees. * LIGHTNING...None expected. * IMPACTS...Any fire starts will have a high potential to spread rapidly and will be difficult to control. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$ CLB
244 WWUS83 KLBF 171256 RFWLBF URGENT - FIRE WEATHER MESSAGE National Weather Service North Platte NE 656 AM CST Tue Feb 17 2026 ...THIS IS A PARTICULARLY DANGEROUS SITUATION... NEZ204-210-219-180200- /O.CON.KLBF.FW.W.0006.260217T1800Z-260218T0200Z/ Eastern Panhandle/Crescent Lake NWR-Frenchman Basin-Loess Plains- 656 AM CST Tue Feb 17 2026 /556 AM MST Tue Feb 17 2026/ ...PARTICULARLY DANGEROUS SITUATION RED FLAG WARNING REMAINS IN EFFECT FROM NOON CST /11 AM MST/ TODAY TO 8 PM CST /7 PM MST/ THIS EVENING FOR WESTERN AND SOUTHWEST NEBRASKA... * AFFECTED AREA...Fire Weather Zone 204 Eastern Panhandle/Crescent Lake NWR, Fire Weather Zone 210 Frenchman Basin and Fire Weather Zone 219 Loess Plains. * TIMING...11 AM to 7 PM MST (Noon to 8 PM CST) Today. * WINDS...West 30 to 40 mph with gusts 45 to 55 mph. Highest gusts will be in the western Sandhills and southeastern Nebraska Panhandle. * RELATIVE HUMIDITY...As low as 10 to 15 percent. * TEMPERATURES...68 to 75 degrees. * LIGHTNING...None expected. * IMPACTS...This is a Particularly Dangerous Situation. If fires start, they will spread rapidly and will be extremely difficult to control. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$ NEZ206-208-209-180200- /O.CON.KLBF.FW.W.0006.260217T1800Z-260218T0200Z/ Sandhills/Valentine NWR/Nebraska National Forest- Niobrara Valley/Fort Niobrara NWR/Samuel R McKelvie National Forest-Loup Rivers Basin- 656 AM CST Tue Feb 17 2026 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 8 PM CST THIS EVENING FOR MUCH OF THE SANDHILLS INTO CENTRAL AND NORTH CENTRAL NEBRASKA... * AFFECTED AREA...Fire Weather Zone 206 Sandhills/Valentine NWR/Nebraska National Forest, Fire Weather Zone 208 Niobrara Valley/Fort Niobrara NWR/Samuel R McKelvie National Forest and Fire Weather Zone 209 Loup Rivers Basin. * TIMING...Noon to 8 PM CST (11 AM to 7 PM MST) Today. * WINDS...West 20 to 30 mph with gusts 35 to 45 mph. Highest gusts will be in zone 206. * RELATIVE HUMIDITY...As low as 13 to 20 percent. * TEMPERATURES...68 to 75 degrees. * LIGHTNING...None expected. * IMPACTS...Any fire starts will have a high potential to spread rapidly and will be difficult to control. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$
696 WWUS83 KLBF 171557 RFWLBF URGENT - FIRE WEATHER MESSAGE National Weather Service North Platte NE 957 AM CST Tue Feb 17 2026 ...THIS IS A PARTICULARLY DANGEROUS SITUATION... NEZ204-210-219-180000- /O.EXT.KLBF.FW.W.0006.260217T1800Z-260218T0400Z/ Eastern Panhandle/Crescent Lake NWR-Frenchman Basin-Loess Plains- 957 AM CST Tue Feb 17 2026 /857 AM MST Tue Feb 17 2026/ ...PARTICULARLY DANGEROUS SITUATION RED FLAG WARNING NOW IN EFFECT UNTIL 10 PM CST /9 PM MST/ THIS EVENING FOR WESTERN AND SOUTHWEST NEBRASKA... * AFFECTED AREA...Fire Weather Zone 204 Eastern Panhandle/Crescent Lake NWR, Fire Weather Zone 210 Frenchman Basin and Fire Weather Zone 219 Loess Plains. * TIMING...11 AM to 9 PM MST (Noon to 10 PM CST) Today. * WINDS...West 30 to 40 mph with gusts 45 to 55 mph. Highest gusts will be in the western Sandhills and southeastern Nebraska Panhandle. * RELATIVE HUMIDITY...As low as 10 to 15 percent. * TEMPERATURES...68 to 75 degrees. * LIGHTNING...None expected. * IMPACTS...This is a Particularly Dangerous Situation. If fires start, they will spread rapidly and will be extremely difficult to control. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$ NEZ206-208-209-180000- /O.EXT.KLBF.FW.W.0006.260217T1800Z-260218T0400Z/ Sandhills/Valentine NWR/Nebraska National Forest- Niobrara Valley/Fort Niobrara NWR/Samuel R McKelvie National Forest-Loup Rivers Basin- 957 AM CST Tue Feb 17 2026 ...RED FLAG WARNING NOW IN EFFECT UNTIL 10 PM CST THIS EVENING FOR MUCH OF THE SANDHILLS INTO CENTRAL AND NORTH CENTRAL NEBRASKA... * AFFECTED AREA...Fire Weather Zone 206 Sandhills/Valentine NWR/Nebraska National Forest, Fire Weather Zone 208 Niobrara Valley/Fort Niobrara NWR/Samuel R McKelvie National Forest and Fire Weather Zone 209 Loup Rivers Basin. * TIMING...Noon to 10 PM CST (11 AM to 9 PM MST) Today. * WINDS...West 20 to 30 mph with gusts 35 to 45 mph. Highest gusts will be in zone 206. * RELATIVE HUMIDITY...As low as 13 to 20 percent. * TEMPERATURES...68 to 75 degrees. * LIGHTNING...None expected. * IMPACTS...Any fire starts will have a high potential to spread rapidly and will be difficult to control. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$ Brown
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this red flag warning went out at Feb 16, 4:46 AM MST, 5 hours 40 minutes earlier. Its key messages:
- Highs today and Tuesday will run 25 to 30 degrees above normal with readings reaching into the upper 60s to lower 70s both days. High temperatures on Wednesday will be between 10 and 20 degrees above normal.
- Near critical to critical fire weather conditions are expected today through Wednesday with the greatest threat for widespread critical fire weather conditions Tuesday.
- Mainly dry conditions expected through Wednesday. There are chances for snow Wednesday night/Thursday with the main threat over northern Nebraska. Chances are looking somewhat better for at least some accumulation. Mainly during the day Thursday.
Area forecast discussion, Feb 16, 4:46 AM MST, 5 hours 40 minutes before
Area Forecast Discussion National Weather Service North Platte NE 546 AM CST Mon Feb 16 2026 .KEY MESSAGES... - Highs today and Tuesday will run 25 to 30 degrees above normal with readings reaching into the upper 60s to lower 70s both days. High temperatures on Wednesday will be between 10 and 20 degrees above normal. - Near critical to critical fire weather conditions are expected today through Wednesday with the greatest threat for widespread critical fire weather conditions Tuesday. - Mainly dry conditions expected through Wednesday. There are chances for snow Wednesday night/Thursday with the main threat over northern Nebraska. Chances are looking somewhat better for at least some accumulation. Mainly during the day Thursday. && .SYNOPSIS... Issued at 317 AM CST Mon Feb 16 2026 H5 analysis tonight had a broad, low amplitude ridge across the central CONUS. East of the ridge, were a tandem of short waves: The first was over the eastern Great Lakes and a second, stronger shortwave was located over southwestern Georgia. West of the ridge tonight, was a closed low approximately 200 miles off the coast of northern California. Southwest of this low, WV imagery indicated a strong shortwave approximately 700 miles southwest of this feature. Overnight, a broad stream of mid and upper level cloudiness continued to stream into the central Rockies from southern California. This led to partly to mostly cloudy skies across the forecast area. && .SHORT TERM /THROUGH TUESDAY/... Issued at 317 AM CST Mon Feb 16 2026 Today through Tuesday...The upper level trough, off the coast of California currently, will approach San Fransisco this afternoon. Downstream of this feature, ridging will amplify across the High Plains, north into Saskatchewan. Very warm air will remain in place across western and north central this afternoon. Forecast H85 temps this afternoon are similar to Sunday afternoon's ranging from 9 to 13C across the forecast area. The NBM deterministic initialized with a high of 69 for North Platte today. Blending in some 50%tile ensemble NBM with the deterministic NBM yielded forecast highs 1 to 2 degrees warmer which was in better agreement with the MET and MAV statistical guidance. The MET and MAV guidance has been doing a better job lately with highs compared to the deterministic NBM. Winds will be fairly light today with the upper level ridge just off to the west. Even with a dry boundary layer, the light winds will curtail any critical fire danger this afternoon. More about that in the fire section below. For tonight the NAM and 00z HRRR soln push a tongue of low level moisture into eastern Nebraska overnight. Some of this moisture will push into the far northeastern CWA overnight. Forecast soundings for the O'Neill area indicate a saturated layer below 850 MB with a very distinct dry layer above this moist layer. Modest lift in the boundary layer will increase the threat for drizzle in Boyd and Holt counties. As for the threat for fog, the HRRR and NAM sfc visby products are not indicating a fog threat attm and will not mention this with this forecast package. Lows Monday night will be very mild across the area with readings in the middle 30s to lower 40s. This would lead to some record high minimum temps across the area. On Tuesday a piece of the west coast trough will migrate into northern Wyoming and western South Dakota. Low pressure will develop and quickly deepen over southwestern and south central South Dakota during the day Tuesday. Strong west winds will develop across the western half of the forecast area by afternoon with gust potential in the 45 to 55 MPH range generally west of highway 83. Winds will diminish slightly east of this line, but still have the potential of 30 to 40 MPH gusts. Two pockets of highest gust potential are noted in the latest EC Ensembles and NBM Ensembles: The first area is over the northwestern Nebraska Panhandle, and the second over the central panhandle into Garden County. The latest NBM ensemble indicates a 50% chance of of 50+ MPH wind gusts Tuesday afternoon. When this threshold is increased to 60 MPH, the chances for hitting this mark drop to under 10%. That being said, do not feel confident enough to hoist a high wind watch for the area for Tuesday. As for highs Tuesday, strong westerly downsloping winds will facilitate strong mixing up to H700 in some cases. With H85 temps 10 to 14C across the area, highs should reach the middle 60s over northern Nebraska with some middle 70s possible in southeastern portions of the forecast area. The current forecast has a high of 72 for North Platte and 75 for Broken Bow Tuesday. These readings would tie record highs for that date. ATTM, forecast highs should fall just short of records for Valentine and Imperial. The inherited forecast did have a mention of low pops in eastern areas Tuesday afternoon into the early evening hours. These were eliminated with this forecast package. This was due to the strong westerly winds and very dry air being carried into the forecast area from the Panhandle Tuesday afternoon. In some of the latest hi res model solns, surface dew points may reach the single digits above zero in southwestern and western Nebraska mid afternoon Tuesday. Further east, dew points in the teens will extend all the way to a line from Bassett to Burwell. By evening all areas will see dew points in the single digits to the teens. && .LONG TERM /TUESDAY NIGHT THROUGH SUNDAY/... Issued at 317 AM CST Mon Feb 16 2026 Winds will remain breezy from the west through the night Tuesday night. Humidity recovery will be poor, ranging from 40-45% across southwest Nebraska to around 65% far northwest portions of the state. This will set the stage for another potentially critical fire weather day across the area Wednesday. It appears that north central Nebraska will see the strongest winds (northwest 20-30 mph) around midday. Winds then begin to decrease during the afternoon all areas, and actually shift to the southeast across the Panhandle into southwest Nebraska as a leeward trough begins to deepen across the western high Plains. Lowest humidity Wednesday will again be at critical or near critical values across all of western and north central Nebraska. It is possible that all or at least some of the area could require fire weather headlines. Both the GFS and ECMWF bring a quick moving, potent negatively tilted upper-trough across the region Thursday. Chances are increasing for at least some accumulating snowfall with this system. Surface cyclogenesis should be underway by Wednesday afternoon/evening across eastern Colorado. Operational models agree that this surface low will track across northern Kansas during the day Thursday. Ensemble probabilities of at least at least one tenth of an inch of QPF have increased and have trended farther south. ENS is the most bullish with a 60-80% chance and is centered across the Sandhills to the north of I-80. This would bring a solid 3+" of snow accumulation to much of the Sandhills and north central Nebraska. GEFS probabilities are lower, and thus accumulations are less, under 2". The focus, however, is in the general same area of the Sandhills and northern Nebraska. Still uncertainty, but confidence has increase some that at least some accumulating snow will likely occur Thursday. Surface high pressure will slide southeastward into the area Thursday night. Quite cold by Friday morning, with lows Friday morning in the single digits across northern Nebraska and 10-15F elsewhere. Flow aloft becomes more zonal Friday ans Saturday, with ridging aloft nudging eastward from the Rockies by Sunday. Temperatures will be more seasonal for the weekend, especially if there is snow cover. As of now highs look to average near or slightly below average for both Saturday and Sunday. && .AVIATION /12Z TAFS THROUGH 12Z TUESDAY/... Issued at 544 AM CST Mon Feb 16 2026 VFR conditions will prevail across all of western and north central Nebraska today through tonight. Bouts of mid and high level cloudiness can be expected otherwise clear skies. Winds will be light through the period at 10 kts or less. Low-level wind shear will become a concern after midnight tonight as southerly to southwest winds increase just off the surface. && .FIRE WEATHER... Issued at 156 PM CST Sun Feb 15 2026 Very dry air and highs in the upper 60s to near 70, will lead to minimum RH of 15 to 20 percent across all of the forecast area this afternoon. Winds will be fairly light today underneath a ridge of high pressure aloft. The light winds will preclude any critical fire weather conditions across the area. However, the low relative humidity this afternoon will lead to elevated fire weather conditions given the forecast low RH. RH recovery will be limited tonight over far southwestern Nebraska with max RH reaching around 60 percent in the Imperial area. For locations generally east of highway 83 RH recovery should reach 80 to 90 percent. On Tuesday, strong westerly winds will develop south of an intense surface low over southern South Dakota. By afternoon, with the exception of far northeastern areas, there is a greater than 80 percent chance of wind gusts above 25 MPH. Additionally, the 00Z HRRR, NAM and GFS solns push very dry air into the forecast area from the Panhandle during the afternoon hours. By 21z Tuesday some areas in the western forecast area could see dew points in the single digits. With forecast highs ranging from the mid 60s to middle 70s and resultant minimum RH reaching as low as 12 percent, went ahead and hoisted a fire weather watch from noon through 8 PM CT for Tuesday afternoon. There is some uncertainty as to whether far northeastern portions of zone 209 (Holt County) and eastern portions of 208 (Boyd County) will reach low enough RH and high enough wind gusts Tuesday. However, since these zones extend to the southwest (zone 209) and west (zone 208) where we should hit critical criteria, those zones were included in the watch. && .LBF WATCHES/WARNINGS/ADVISORIES... Fire Weather Watch from Tuesday afternoon through Tuesday evening for NEZ204-206-208>210-219. && SYNOPSIS...Buttler SHORT TERM...Buttler LONG TERM...Taylor AVIATION...Taylor FIRE WEATHER...Buttler
Hazardous weather outlook, Feb 16, 9:34 AM MST, 52 minutes before
Hazardous Weather Outlook National Weather Service North Platte NE 1034 AM CST Mon Feb 16 2026 NEZ004>010-022>029-035>038-056>059-069>071-094-171645- Sheridan-Eastern Cherry-Keya Paha-Boyd-Brown-Rock-Holt-Garden-Grant- Hooker-Thomas-Blaine-Loup-Garfield-Wheeler-Arthur-McPherson-Logan- Custer-Deuel-Keith-Perkins-Lincoln-Chase-Hayes-Frontier- Western Cherry- 1034 AM CST Mon Feb 16 2026 /934 AM MST Mon Feb 16 2026/ This Hazardous Weather Outlook is for portions of western and north central Nebraska. .DAY ONE...Today and tonight. Elevated fire weather concerns are expected to develop this afternoon, mainly for areas west of Highway 83, particularly the western Sandhills and the Panhandle. These areas will see the stronger winds from the southwest, possibly gusting as high as 20 mph. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Fire weather concerns are also expected Tuesday and Wednesday. Continued well above normal temperatures, low relative humidity and strong, gusty westerly winds are expected Tuesday. Winds will be somewhat lighter Wednesday. Wednesday will continue to be evaluated for any possible fire weather headlines. For now, a Fire Weather Watch has been issued for Tuesday. Tuesday appears particularly significant regarding the fire weather set up, especially for areas along and west of Highway 183. There is at least some chance for snow across the Sandhills and northern Nebraska Thursday. At this time, it appears that at least some light snow accumulation will be possible. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
The office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 15, 9:36 PM MST | Fire Weather Watch | LBF | Arthur, Blaine, Boyd, Brown, Chase, Cherry and 20 more | 13 hr |
Nearby
Red Flag Warnings in Nebraska, 2026Every red flag warning in 2026
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; radar from the NEXRAD Level II archive.